How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 3576
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I had unprotected sex and took a plan . Then had unprotected

Customer Question

Hello. I had unprotected sex and took a plan b. Then had unprotected sex 4 days later and took another plan b. I know this is not the smartest thing to do. Regardless, I started feeling flutters none stop for 1 week and a half. Also, I feel bloated and it looks like my belly is bigger. Is it possible that I am pregnant?
Submitted: 6 months ago.
Category: OB GYN
Expert:  Dr Josh replied 6 months ago.
HelloWelcome to Justanswer website.Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern What is your age?When did you have your last menstrual period(LMP)?On what dates you had the unprotected sex ?After how much time of these unprotected sex you took plan B?Any changes you noted in breast or nipples ?
Customer: replied 6 months ago.
29 for my age
Last menstrual period 21 March 2016
29 March and 2 April unprotected sex
Plan b on 30 March and 3 April
No changes noted in breast or nipples
Customer: replied 6 months ago.
Plan b on 31 March actually
Expert:  Dr Josh replied 6 months ago.
Dear customerThank you for the quick reply & all the info.Please wait for the answer.It may take upto 5-7 minutes.Thank you.Kind RegardsDr.Josh
Customer: replied 6 months ago.
Also I took pregnancy test yesterday and it came back negative
Expert:  Dr Josh replied 6 months ago.
Dear customerThank you for staying online. The symptoms you have described of feeling flutters & having bloated feeling & appearing belly to be bigger does not seem to be due to pregnancy.These are the side affect of plan B pills as you have taken them twice with very short interval of 4 days because you had another unprotected sexual intercourse. You have taken both the plan B at the right time to avoid pregnancy. The most common side affect of plan B are:NauseaBloatingLower abdominal crampsTirednessHeadacheunusual tiredness or weaknessFlutters(because of overdosage)The bloating has caused your belly to bulge.To get relief Take Pepto-Bismol 2tsf thrice a day after meals.Take tab.Ranitidine(Zantac) 150 mg twice a day.Both these are available as over the counter (OTC)without a prescription & will help you greatly in treating abdominal discomfort. So bot***** *****ne is that your symptoms are not because of pregnancy but due to side affect of the hormonal pills of plan B. Hope this helpedMy goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.Thank you.Kind RegardsDr.Josh

Related OB GYN Questions